Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The group of holoedric transformation into itself of a given group


Author: E. Hastings Moore
Journal: Bull. Amer. Math. Soc. 1 (1894), 61-66
DOI: https://doi.org/10.1090/S0002-9904-1894-00244-4
This work is cited by: Bull. Amer. Math. Soc., Volume 2, Number 2 (1895), 33--43
MathSciNet review: 1557292
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1894-00244-4

American Mathematical Society